# SDR EIAA98053

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, NR 3 PYLON AFT UPPER MOUNT HAS WORN ATTACH BUSHING AND SIDE PLAY.  ENGINE UPPER MOUNT BUSHING REPLACED IAW OHM 20-50-03.  (M)
